# SDR UIEA2014012700038

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 2,377 hours, 636 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT & TRANSFORMER RECTIFIER UNIT INOPERATIVE.  REPLACED APU & TRU IAW LP 601303-6, REPLACED APU CRANK CONTACTOR K117 IAW LP 601308-2.
